# SDR ASAA1057663

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,856 hours, 2,985 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 286A8222
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

C/B SPAR VALVE ENG 2 POPPED.  FOUND WIRE W8222 6011 18 CHAFED AND ARCING TO HYD LINE BELOW 'B' SYS EMDP.  SPLICED WIRE REF SWPM 20 30 12 & WDM 28 21 11.  NR 2 ENG FUEL SPAR VALVE GROUND VERIFICATION SUCCESSFUL REF M/M 28 22 00.  P5 2 MODULE OPS NORMAL REF M/M 28 22 43.
